The rigidity of “corrugated” surfaces of revolution
Matematičeskie zametki, Tome 14 (1973) no. 4, pp. 517-522
Cet article a éte moissonné depuis la source Math-Net.Ru
The rigidity is proven of certain surfaces of revolution with infinite alternation of portions of positive and negative curvature.
@article{MZM_1973_14_4_a7,
author = {I. Kh. Sabitov},
title = {The rigidity of {\textquotedblleft}corrugated{\textquotedblright} surfaces of revolution},
journal = {Matemati\v{c}eskie zametki},
pages = {517--522},
year = {1973},
volume = {14},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1973_14_4_a7/}
}
I. Kh. Sabitov. The rigidity of “corrugated” surfaces of revolution. Matematičeskie zametki, Tome 14 (1973) no. 4, pp. 517-522. http://geodesic.mathdoc.fr/item/MZM_1973_14_4_a7/